# SDR SWAA2023051724140

- Difficulty date: April 6, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242DF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 242DF IAW SRM 53-00-50-0I-1 FIGURE 4 TABLE 4  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 B  DUE TO EXTENT OF DAMAGE NEW FLOOR PANEL WILL BE FABRICATED FROM RAW STOCK IAW SRM 53-00-50-2R-0 PAR.1 A(NOTE)  FABRICATED FLOOR PANEL FROM BMS 4-23 TY 2 LOT#1508290-1; INSTALLED (42EA) THROUGH INSERTS USING BMS5-107 CL1 LOT#AK2KP838K-1; CURED INSERTS UNDER HEAT LAMP USING THERMOMETER ID:ATS2208 DUE:10/2023; INSTALLED PROTECTIVE TAPE; AND PART MARKED ALL IAW BOEING DWG 144A5810-123;[02] CORRECTED MEASUREMENTS TABLE; 'REPAIR TYPE' FROM 'MAJOR' TO 'N/A';[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE;[04] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[05] JOB COMPLETE.
